I dont know whether to post this under the masterbation topic of here so i willl just post it here. I am a 16 year old malewho just recently started taking a madication called stratera. since then i have not had an erection (not even one a day), and i have not been aroused at all. Anyone else have this problem?
Problems with medication
Strattera (atomoxetine) is a selective norepinephrine reuptake inhibitor. It's usually the serotonin reuptake inhibitors that are associated with sexual side-effects, and a particular serotonin receptor is blamed, so it's interesting that this drug also produces sexual side-effects. As wikipedia puts it: "A significant minority of adult male patients taking Strattera suffer minor to severe sexual side effects, including erectile dysfunction, painful orgasm, and the decoupling of orgasm from ejaculation, wherein ejaculation takes place up to ten seconds before or after orgasm".
My feeling is that this isn't a great ADHD medication.
It was originally designed to be an antidepressant, didn't work well for that purpose, and was redeployed as an ADHD drug. I wonder about it also.
Thanks guys. I think i might ask my doctor to see if i can get on a diffrent medicine lol.